MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) VICTORY XL DR; Implantable Pacemaker Pulse-Generator

Abbott Medical (CRM-Sylmar) VICTORY XL DR; Implantable Pacemaker Pulse-Generator
Model Number 5816
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Interrogation revealed that the pacemaker had entered backup vvi mode.The patient was then admitted to the hospital and attempts to restore the pacemaker to normal operation through reprogramming were unsuccessful due to normal battery depletion.No intervention or changes were performed.No patient consequences were reported.
 
Additional Manufacturer Narrative
The reported implant date is an estimate.The implant date was reported as follow, ¿the pacemaker was implanted in 2018, but the exact date is unknown¿.

Brand Name
VICTORY XL DR
Common Device Name
Implantable Pacemaker Pulse-Generator
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50465139
Report Number2017865-2026-18003
Device Sequence Number10175875
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public(01)05414734009553(10)P000058394(17)190930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number5816
Device Lot NumberP000058394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown